# SDR HEEA954571

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tub
- Part number: 206031100701
- Condition: Mis Mfg
- Location: Fuselage Shell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TRANSITION AREA TOO LARGE AND RIGHT HAND RAIL TOO LOW.  TIME SINCE REPAIR 0:00.
